Publications

My preprints and publications are listed here. The list also contains surveys and alikes. The research mainly concerns ergodic theory, fractal geometry, and geometric measure theory. Note that the versions below may differ from the published ones. Information associated with my publications can be found for example at my MathSciNet profile or Google Scholar profile.

54. Slices of the Takagi function
(with R. Anttila and B. Bárány)
Preprint, 2023

53. Non-invertible planar self-affine sets
(with P. Nissinen)
Preprint, 2022

52. Finer geometry of planar self-affine sets
(with B. Bárány and H. Yu)
Preprint, 2021

51. Minkowski dimension for measures
(with K. J. Falconer and J. M. Fraser)
Proc. Amer. Math. Soc., 151 (2023), no. 2, 779-794

50. Super-exponential condensation without exact overlaps | Numerical calculations
(with B. Bárány)
Adv. Math., 379 (2021), 107549

49. Assouad dimension of planar self-affine sets
(with B. Bárány and E. Rossi)
Trans. Amer. Math. Soc., 374 (2021), no. 2, 1297-1326

48. Absolute continuity in families of parametrised non-homogeneous self-similar measures
(with T. Orponen)
J. Fractal Geom., to appear

47. Attainable values for the Assouad dimension of projections
(with J. M. Fraser)
Proc. Amer. Math. Soc., 148 (2020), no. 8, 3393-3405

46. On the Hausdorff dimension of microsets
(with J. M. Fraser, D. C. Howroyd, and H. Yu)
Proc. Amer. Math. Soc., 147 (2019), no. 11, 4921-4936

45. Birkhoff and Lyapunov spectra on planar self-affine sets
(with B. Bárány, T. Jordan, and M. Rams)
Int. Math. Res. Not. IMRN 2021, no. 10, 7966-8005

44. Self-conformal sets with positive Hausdorff measure | Numerical calculations
(with J. Angelevska and S. Troscheit)
Bull. Lond. Math. Soc., 52 (2020), no. 1, 200-223

43. Domination, almost additivity, and thermodynamic formalism for planar matrix cocycles
(with B. Bárány and I. D. Morris)
Israel J. Math., 239 (2020), no. 1, 173-214

42. A Marstrand-type restricted projection theorem in R^3
(with T. Orponen and L. Venieri)
Amer. J. Math., to appear

41. Dynamics of the scenery flow and conical density theorems
Banach Center Publ., 115 (2018), 99-143

40. Self-affine sets in analytic curves and algebraic surfaces
(with D.-J. Feng)
Ann. Acad. Sci. Fenn. Math., 43 (2018), no. 1, 109-119

39. Dimension of self-affine sets for fixed translation vectors
(with B. Bárány and H. Koivusalo)
J. Lond. Math. Soc., 98 (2018), no. 1, 223-252

38. Genericity of dimension drop on self-affine sets
(with B. Li)
Statist. Probab. Lett., 126 (2017), 18-25

37. Structure of equilibrium states on self-affine sets and strict monotonicity of affinity dimension
(with I. D. Morris)
Proc. Lond. Math. Soc., 116 (2018), no. 4, 929-956

36. Measures with predetermined regularity and inhomogeneous self-similar sets
(with J. Lehrbäck)
Ark. Mat., 55 (2017), no. 1, 165-184

35. Rigidity of quasisymmetric mappings on self-affine carpets
(with T. Ojala and E. Rossi)
Int. Math. Res. Not. IMRN 2018, no. 12, 3769-3799

34. A note on correlation and local dimensions
(with J. Yang and M. Wu)
Chaos Solitons Fractals, 97 (2017), 39-43

33. Ledrappier-Young formula and exact dimensionality of self-affine measures
(with B. Bárány)
Adv. Math., 318 (2017), 88-129

32. Weak separation condition, Assouad dimension, and Furstenberg homogeneity
(with E. Rossi)
Ann. Acad. Sci. Fenn. Math., 41 (2016), no. 1, 465-490

31. Self-affine sets with fibered tangents
(with H. Koivusalo and E. Rossi)
Ergodic Theory Dynam. Systems, 37 (2017), no. 6, 1915-1934

30. Local dimensions in Moran constructions
(with B. Li and V. Suomala)
Nonlinearity, 29 (2016), no. 3, 807-822

29. Scenery flow, conical densities, and rectifiability
Fractal Geometry and Stochastics V, Springer International Publishing, 2015, 27-38

28. Dynamics of the scenery flow and geometry of measures
(with T. Sahlsten and P. Shmerkin)
Proc. Lond. Math. Soc., 110 (2015), no. 5, 1248-1280

27. Structure of distributions generated by the scenery flow
(with T. Sahlsten and P. Shmerkin)
J. Lond. Math. Soc., 91 (2015), no. 2, 464-494

26. Multifractal analysis of Birkhoff averages for typical infinitely generated self-affine sets
(with H. W. J. Reeve)
J. Fractal Geom., 1 (2014), no. 1, 83-152

25. Dimensions, Whitney covers, and tubular neighborhoods
(with J. Lehrbäck and M. Vuorinen)
Indiana Univ. Math. J., 62 (2013), no. 6, 1861-1889

24. Local conical dimensions for measures
(with D.-J. Feng and V. Suomala)
Math. Proc. Cambridge Philos. Soc., 154 (2013), no. 3, 465-479

23. Dimensions of random affine code tree fractals
(with E. Järvenpää, M. Järvenpää, H. Koivusalo, Ö. Stenflo, and V. Suomala)
Ergodic Theory Dynam. Systems, 34 (2014), no. 3, 854-875

22. Local structure of self-affine sets
(with C. Bandt)
Ergodic Theory Dynam. Systems, 33 (2013), no. 5, 1326-1337

21. Existence of doubling measures via generalised nested cubes
(with T. Rajala and V. Suomala)
Proc. Amer. Math. Soc., 140 (2012), no. 9, 3275-3281

20. Local multifractal analysis in metric spaces
(with T. Rajala and V. Suomala)
Nonlinearity, 26 (2013), no. 8, 2157-2173

19. Local homogeneity and dimensions of measures
(with T. Rajala and V. Suomala)
Ann. Sc. Norm. Super. Pisa Cl. Sci., 16 (2016), no. 4, 1315-1351

18. Equilibrium states for the pressure function for products of matrices
(with D.-J. Feng)
Discrete Contin. Dyn. Syst., 30 (2011), no. 3, 699-704

17. Dimension and measures on sub-self-affine sets
(with M. Vilppolainen)
Monatsh. Math., 161 (2010), no. 3, 271-293

16. On upper conical density results
Recent Developments in Fractals and Related Fields, Applied and Numerical Harmonic Analysis, 2010, 45-54

15. Upper conical density results for general measures on R^n
(with M. Csörnyei, T. Rajala, and V. Suomala)
Proc. Edinburgh Math. Soc., 53 (2010), no. 2, 311-331

14. Itseaffiineista joukoista
Arkhimedes, (2008), no. 2, 17-20

13. Porosity and regularity in metric measure spaces
Real Anal. Exchange 2007, 31st Summer Symposium Conference, 245-250

12. Packing dimension and Ahlfors regularity of porous sets in metric spaces
(with E. Järvenpää, M. Järvenpää, T. Rajala, S. Rogovin, and V. Suomala)
Math. Z., 266 (2010), no. 1, 83-105

11. Overlapping self-affine sets of Kakeya type
(with P. Shmerkin)
Ergodic Theory Dynam. Systems, 29 (2009), no. 3, 941-965

10. Packing dimension of mean porous measures
(with D. Beliaev, E. Järvenpää, M. Järvenpää, T. Rajala, S. Smirnov, and V. Suomala)
J. Lond. Math. Soc., 80 (2009), no. 2, 514-530

9. Separation conditions on controlled Moran constructions
(with M. Vilppolainen)
Fund. Math., 200 (2008), no. 1, 69-100

8. Conical upper density theorems and porosity of measures
(with V. Suomala)
Adv. Math., 217 (2008), no. 3, 952-966

7. Geometric rigidity of a class of fractal sets
Math. Nachr., 279 (2006), no. 1-2, 179-187

6. Asymptotically sharp dimension estimates for k-porous sets
(with E. Järvenpää, M. Järvenpää, and V. Suomala)
Math. Scand., 97 (2005), no. 2, 309-318

5. Measures of full dimension on self-affine sets
Acta Univ. Carolin. Math. Phys., 45 (2004), no. 2, 45-53

4. Nonsymmetric conical upper density and k-porosity
(with V. Suomala)
Trans. Amer. Math. Soc., 363 (2011), no. 3, 1183-1195

3. Iterated function systems: Natural measure and local structure
Rep. Univ. Jyväskylä Dept. Math. Stat. 93 (2003)

2. On natural invariant measures on generalised iterated function systems
Ann. Acad. Sci. Fenn. Math., 29 (2004), no. 2, 419-458

1. On the geometric structure of the limit set of conformal iterated function systems
Publ. Mat., 47 (2003), no. 1, 133-141